Electron. J. Diff. Eqns., Vol. 2007(2007), No. 139, pp. 1-11.

Uniform stabilization and exact controllability for hyperbolic systems with discontinuous coefficients

Felix P. Quispe Gomez, Boris V. Kapitonov

This paper considers a hyperbolic system with discontinuous coefficients in a bounded, open, connected set with smooth boundary and controlled through the Robin boundary condition. Uniform stabilization of the solutions are established. Exact boundary controllability is obtained through the Russell's "Controllability via Stabilizability" principle.


Submitted December 21, 2006. Published October 19, 2007.
Math Subject Classifications: 05C38, 15A15, 05A15, 15A18.
Key Words: Uniform stabilization; exact control; hyperbolic systems.

Show me the PDF file (245 KB), TEX file, and other files for this article.

Félix P. Quispe Gómez
Department of Mathematics, Federal University of Santa Catarina
Rua Defino Conti, s/n, Trindade, 88040-900
Santa Catarina, Brazil
email: quispe@mtm.ufsc.br
Boris V. Kapitonov
Sobolev Institute of Mathematics
Russian Academy of Sciences, Russia
email: boris@lncc.br

Return to the EJDE web page